# SDR USAA951197

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 11322
- Part time: 37,621 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/C-5 CHECK INSPECTION, FOUND LEVEL 1 CORROSION ON BELTFRAME STATION 1322 LOWER FWD SURFACE LONGERON 30.  CORROSION TASK NR C57-53300 PREVIOUSLY RE WORKED.  SPLICED IN NEW SECTION BELTFRAME PER SRM 53-03 FIG 2A.  (M)
